# SDR CHQA201100219

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 26,585 hours, 21,431 cycles
- Engine: Allsn AE3007A
- Engine time: 20,023 hours, 18,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LOWER FRAME BAGGAGE DOOR SHEAR CLIP.  MAINTENANCE REPLACED THE LOWER FRAME BAGGAGE DOOR SHEAR CLIP WITH NO FURTHER DEFECTS NOTED.
